Vol. 6, No. 8, 2012

Download this article
Download this article For screen
For printing
Recent Issues

Volume 12, 1 issue

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Editorial Board
Editors' Addresses
Editors' Interests
Scientific Advantages
Submission Guidelines
Submission Form
Editorial Login
Author Index
To Appear
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Small-dimensional projective representations of symmetric and alternating groups

Alexander S. Kleshchev and Pham Huu Tiep

Vol. 6 (2012), No. 8, 1773–1816

We classify the irreducible projective representations of symmetric and alternating groups of minimal possible and second minimal possible dimensions, and get a lower bound for the third minimal dimension. On the way we obtain some new results on branching which might be of independent interest.

double covers of symmetric groups, modular representation theory
Mathematical Subject Classification 2010
Primary: 20C20
Secondary: 20E28, 20G40
Received: 15 June 2011
Revised: 7 November 2011
Accepted: 15 December 2011
Published: 14 December 2012
Alexander S. Kleshchev
Department of Mathematics
University of Oregon
Eugene, OR 97403-1222
United States
Pham Huu Tiep
Department of Mathematics
The University of Arizona
617 North Santa Rita Avenue
P.O. Box 210089
Tucson, AZ 85721-0089
United States